Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Lemire, F. W.
1969.
Weight spaces and irreducible representations of simple Lie algebras..
Proceedings of the American Mathematical Society,
Vol. 22,
Issue. 1,
p.
192.
1977.
Enveloping Algebras.
Vol. 14,
Issue. ,
p.
359.
Britten, D. J.
and
Lemire, F. W.
1987.
A classification of simple Lie modules having a 1-dimensional weight space.
Transactions of the American Mathematical Society,
Vol. 299,
Issue. 2,
p.
683.
Britten, D.
and
Lemire, F.
1999.
On modules of bounded multiplicities for the symplectic algebras.
Transactions of the American Mathematical Society,
Vol. 351,
Issue. 8,
p.
3413.
Futorny, Vyacheslav M.
Grishkov, Alexander N.
and
Melville, Duncan J.
2005.
Verma-Type Modules for Quantum Affine Lie Algebras.
Algebras and Representation Theory,
Vol. 8,
Issue. 1,
p.
99.